Advertisement

Multiresolution expansions and wavelets in Gelfand–Shilov spaces

  • Stevan Pilipović
  • Dušan RakićEmail author
  • Nenad Teofanov
  • Jasson Vindas
Original Paper
  • 10 Downloads

Abstract

We study approximation properties generated by highly regular scaling functions and orthonormal wavelets. These properties are conveniently described in the framework of Gelfand–Shilov spaces. Important examples of multiresolution analyses for which our results apply arise in particular from Dziubański–Hernández construction of band-limited wavelets with subexponential decay. Our results are twofold. Firstly, we obtain approximation properties of multiresolution expansions of Gelfand–Shilov functions and (ultra)distributions. Secondly, we establish convergence of wavelet series expansions in the same regularity framework.

Keywords

Multiresolution expansions Multiresolution analysis Wavelet expansions Gelfand–Shilov spaces Ultradistributions Subexponential decay 

Mathematics Subject Classification

42C40 46E10 46F05 46F12 

Notes

Acknowledgements

S. Pilipović and N. Teofanov were supported by Serbian Ministry of Education and Science through Project 174024, project 19/6-020/961-47/18 MNRVOID of the Republic of Srpska and ANACRES. D. Rakić was supported by Serbian Ministry of Education and Science through Project III44006 and by Provincial Secretariat for Higher Education and Scientific Research through Project 142-451-2102/2019. J. Vindas was supported by Ghent University through the BOF-grants 01J11615 and 01J04017.

References

  1. 1.
    Daubechies, I.: Ten lectures on wavelets. SIAM, Philadelphia (1992)CrossRefGoogle Scholar
  2. 2.
    Debrouwere, A., Vindas, J.: On weighted inductive limits of spaces of ultradifferentiable functions and their duals. Math. Nachr. 292, 573–602 (2019)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Dziubański, J., Hernández, E.: Band-limited wavelets with subexponential decay. Canad. Math. Bull. 41, 398–403 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fukuda, N., Kinoshita, T., Uehara, I.: On the wavelets having Gevrey regularities and subexponential decays. Math. Nachr. 287, 546–560 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Fukuda, N., Kinoshita, T., Yoshino, K.: Wavelet transforms on Gelfand–Shilov spaces and concrete examples. J. Inequal. Appl. Pap. 119, 24 (2017)zbMATHGoogle Scholar
  6. 6.
    Gelfand, I.M., Shilov, G.E.: Generalized functions, vol. II and III. Academic Press, Cambridge (1968)Google Scholar
  7. 7.
    Gramchev, T.: Gelfand–Shilov spaces: structural properties and applications to pseudodifferential operators in \({\mathbb{R}}^n\). In: Bahns, D., Bauer, W., Witt, I. (eds.) Quantization, PDEs, and geometry, Oper. Theory Adv. Appl., vol. 251, pp. 1–68. Springer, Cham (2016)CrossRefGoogle Scholar
  8. 8.
    Hernández, E., Weiss, G.: A first course on wavelets. CRC Press, Boca Raton (1996)CrossRefGoogle Scholar
  9. 9.
    Holschneider, M.: Wavelets. An analysis tool. The Clarendon Press, Oxford University Press, New York (1995)zbMATHGoogle Scholar
  10. 10.
    Kostadinova, S., Vindas, J.: Multiresolution expansions of distributions: pointwise convergence and quasiasymptotic behavior. Acta Appl. Math. 138, 115–134 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Lemarié, P.G., Meyer, Y.: Ondelettes et bases hilbertiennes. Rev. Mat. Iberoam. 2, 1–18 (1986)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Meyer, Y.: Wavelets and operators. Cambridge University Press, Cambridge (1992)zbMATHGoogle Scholar
  13. 13.
    Morimoto, M.: An introduction to Sato’s hyperfunctions. A.M.S, Providence (1993)CrossRefGoogle Scholar
  14. 14.
    Moritoh, S., Tomoeda, K.: A further decay estimate for the Dziubański–Hernández wavelets. Canad. Math. Bull. 53, 133–139 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Nicola, F., Rodino, L.: Global pseudo-differential calculus on Euclidean spaces. Birkhäuser, Basel (2010)CrossRefGoogle Scholar
  16. 16.
    Pathak, R.S., Singh, S.K.: Infraexponential decay of wavelets. Proc. Nat. Acad. Sci. India Sect. A 78, 155–162 (2008)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Pilipović, S., Prangoski, B., Vindas, J.: On quasianalytic classes of Gelfand–Shilov type. Parametrix and convolution. J. Math. Pures Appl. 116, 174–210 (2018)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Pilipović, S., Rakić, D., Teofanov, N., Vindas, J.: The wavelet transforms in Gelfand–Shilov spaces. Collect. Math. 67, 443–460 (2016)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Pilipović, S., D.Rakić, D., Vindas, J.: New classes of weighted Hölder-Zygmund spaces and the wavelet transform. J. Funct. Spaces Appl. 2012, 18. (2012) (Art. ID 815475)Google Scholar
  20. 20.
    Pilipović, S., Teofanov, N.: Multiresolution expansion, approximation order and quasiasymptotic of tempered distributions. J. Math. Anal. Appl. 331, 455–471 (2007)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Pilipović, S., Vindas, J.: Tauberian class estimates for vector-valued distributions. Sb. Math. 210, 272–296 (2019)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Rudin, W.: Real and complex analysis. Tata McGraw-Hill Education, Pennsylvania (1987)zbMATHGoogle Scholar
  23. 23.
    Saneva, K., Vindas, J.: Wavelet expansions and asymptotic behavior of distributions. J. Math. Anal. Appl. 370, 543–554 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2020

Authors and Affiliations

  • Stevan Pilipović
    • 1
  • Dušan Rakić
    • 2
    Email author
  • Nenad Teofanov
    • 1
  • Jasson Vindas
    • 3
  1. 1.Department of Mathematics and Informatics, Faculty of SciencesUniversity of Novi SadNovi SadSerbia
  2. 2.Faculty of TechnologyUniversity of Novi SadNovi SadSerbia
  3. 3.Department of Mathematics: Analysis, Logic and Discrete MathematicsGhent UniversityGentBelgium

Personalised recommendations